Advertisement

Manuscripta Mathematica

, Volume 144, Issue 3–4, pp 535–544 | Cite as

Asymptotic behavior of the eigenvalues of the p(x)-Laplacian

  • Kanishka PereraEmail author
  • Marco Squassina
Article

Abstract

We obtain asymptotic estimates for the eigenvalues of the p(x)-Laplacian defined consistently with a homogeneous notion of first eigenvalue recently introduced in the literature.

Mathematics Subject Classification (2010)

Primary 34L15 34L20 Secondary 35J62 74E10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bellomi M., Caliari M., Squassina M.: Computing the first eigenpair for problems with variable exponents. J. Fixed Point Theory Appl. 13(2), 561–570 (2013)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Diening, L., Harjulehto, P., Hästö, P., Růžička, M.: Lebesgue and Sobolev spaces with variable exponents, volume 2017 of Lecture Notes in Mathematics. Springer, Heidelberg (2011)Google Scholar
  3. 3.
    Fadell E.R., Rabinowitz P.H.: Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems. Invent. Math. 45(2), 139–174 (1978)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Fan X., Zhang Q., Zhao D.: Eigenvalues of p(x)-Laplacian Dirichlet problem. J. Math. Anal. Appl. 302(2), 306–317 (2005)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Franzina G., Lindqvist P.: An eigenvalue problem with variable exponents. Nonlinear Anal. 85, 1–16 (2013)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Friedlander L.: Asymptotic behavior of the eigenvalues of the p-Laplacian. Commun. Partial Differ. Equ. 14(8-9), 1059–1069 (1989)CrossRefzbMATHGoogle Scholar
  7. 7.
    García Azorero Jesús., Peral Alonso Ireneo.: Comportement asymptotique des valeurs propres du p-Laplacien. C.R. Acad. Sci. Paris Sér. I Math. 307(2), 75–78 (1988)zbMATHGoogle Scholar
  8. 8.
    Lindqvist P: On the equation \({{\rm div} \,(\vert \nabla u\vert \sp {p-2} \nabla u)+\lambda\vert u\vert \sp {p-2}u=0}\) . Proc. Am. Math. Soc. 109(1), 157–164 (1990)zbMATHMathSciNetGoogle Scholar
  9. 9.
    Lindqvist, P.: Addendum: on the equation \({{\rm div}(\vert \nabla u\vert \sp {p-2} \nabla u)+\lambda\vert u\vert \sp {p-2}u=0}\) . (Proc. Am. Math. Soc. 109(1), 157–164 (1990); MR 90h:35088). Proc. Am. Math. Soc. 116(2), 583–584 (1992)Google Scholar
  10. 10.
    Lindqvist, P.: A nonlinear eigenvalue problem. In: Topics in Mathematical Analysis, vol. 3 of Ser. Anal. Appl. Comput., pp. 175–203. World Sci. Publ., Hackensack (2008)Google Scholar
  11. 11.
    Palais R.S.: Homotopy theory of infinite dimensional manifolds. Topology 5, 1–16 (1966)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Perera K.: Nontrivial critical groups in p-Laplacian problems via the Yang index. Topol. Methods Nonlinear Anal. 21(2), 301–309 (2003)zbMATHMathSciNetGoogle Scholar
  13. 13.
    Perera K., Agarwal R.P., O’Regan D.: Morse theoretic aspects of p-Laplacian type operators, volume 161 of Mathematical Surveys and Monographs. American Mathematical Society, Providence (2010)CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2014

Authors and Affiliations

  1. 1.Department of Mathematical SciencesFlorida Institute of TechnologyMelbourneUSA
  2. 2.Dipartimento di InformaticaUniversità degli Studi di VeronaVeronaItaly

Personalised recommendations